# SDR ASAA2021122236976

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 50,816 hours, 15,151 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: 32145526
- Part serial: 17746
- Condition: Leaking
- Location: #2 Engine
- Part time: 15,358 hours, 5,497 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF, DUCT PRESSURES INDICATED 60 PSI LEFT SIDE, 10 PSI RIGHT SIDE. PRESSURIZATION WAS NORMAL. GROUNDED - YES. DIVERSION TIME 13 MINUTES. PERFORMING B737-800 FIM 36-10 TASK 811 FOUND #2 PRSOV LEAKING. REMOVED AND REPLACED #2 PRSOV REF B737-800 AMM 36-11-04. ACCOMPLISHED AIR CONDITIONING MODULE REPLACEMENT REF AMM 21-51-65. REPLACED BLEED AIR REGULATOR REF AMM 36-11-03. PERFORMED TC NG-36WC-0001 ENGINE BLEED AIR HEALTH CK, ALL GROUND VERIFICATION TESTS COMPLETE.
